# SDR AALA201901029036

- Difficulty date: December 31, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 29,371 hours, 11,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT THE LEFT AFT DOOR WAS INOPERATIVE.  MAINTENANCE REPAIRED THE LIGHT AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-01.
